| Catalog Number |
LXMC14 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Diarrhea (1811); Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Paresis (1998); Pocket Erosion (2013); Vomiting (2144)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was an explant of linx due to erosion of the esophagus.Device was implanted in 2018.
Additional Manufacturer Narrative
(b)(4).Date sent: 6/13/2024.B3: only event year known: 2018.D4a: exact date is unk.Device was implanted in 2018.Assumed first day of the month and first month of the year.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the exact date of implant? if the device has been removed, what was the date of explant? what were the first clinical symptoms that provided evidence of an erosion and when did they first occur? has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Are pictures or videos available? if yes, please send to productcomplaint1@its.Jnj.Com.How many beads eroded? where were the eroded beads positioned? which best describes the device removal approach? endoscopically removed the eroded beads initially & laparoscopically removed the device at a later date endoscopically removed the eroded beads & laparoscopically removed the device the same day endoscopically removed the entire device.Laparoscopically removed the entire device.Was the patient stented? what is the current condition of the patient? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/1/2024.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.Additional information was requested, and the following was obtained: what was the exact date of implant? (b)(6) 2018.If the device has been removed, what was the date of explant? (b)(6) 2024.What were the first clinical symptoms that provided evidence of an erosion and when did they first occur? october 2022-symptoms occurred after food poisoning with severe vomiting associated with continued diarrhea, dysphagia, gastroparesis, and reflux.Has the patient had any dilations, egd, or other procedure between the linx implant and discovery of the erosion? please describe and include the dates of the procedures.Egd with endoflip dilatation (b)(6) 2023; nm gastric emptying (b)(6) 2023, hhr with mesh and lysis of adhesions around linx (b)(6) 2024; egd with endoflip dilatation (b)(6) 2024.Are pictures or videos available? if yes, please send to productcomplaint1@its.Jnj.Com egd pictures are available, will need to de identify to send.How many beads eroded? 2- 3 seen on egd report where were the eroded beads positioned? linx erosion at the 4 o'clock position on the esophagus near the left crus and spleen which best describes the device removal approach? laparoscopically removed the entire device was the patient stented? no.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: in the additional information provided it was stated ¿are pictures or videos available? if yes, please send to productcomplaint1@its.Jnj.Com egd pictures are available, will need to de identify to send.¿ please send the photos to productcomplaint1@its.Jnj.Com d6a.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/9/2024.Photo review: egd images were reviewed by a medical safety officer.As per medical safety officer: "the images are retroflexed views of the ge junction taken during egd.There are 2 linx beads noted within the lumen, consistent with partial device erosion.".